SciELO - Scientific Electronic Library Online

vol.28 issue3On the Markovian limit in a kinetic theory for dissipative systems author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links


Brazilian Journal of Physics

Print version ISSN 0103-9733On-line version ISSN 1678-4448


SCARPELLI, A. P. Baêta; BATTISTEL, O. A.  and  NEMES, M. C.. Testing a new strategy to treat divergent amplitudes in QED. Braz. J. Phys. [online]. 1998, vol.28, n.3, pp.161-168. ISSN 0103-9733.

We analyse a new strategy to manipulate and calculate divergent amplitudes in the context of Quantum Electrodynamics. We compare our results with results of Dimensional Regularization and (one parameter) Pauli-Villars regularization prescriptions and conclude that the present technique allows for an unambiguous determination of the physical content of the divergent amplitude. The results obtained for QED can be easily extended to nonrenormalizable theories where they should be most especially useful.

        · text in English     · English ( pdf epdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License